# SDR CALA0400199

- Difficulty date: March 1, 2004
- Submitted: March 2, 2004
- Operation: Air carrier
- Aircraft: N59338
- Make and model: Boeing 7373T0
- Aircraft serial: 23576
- Aircraft time: 54,322 hours, 24,708 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Cargo Track
- Part number: 65C80736153
- Condition: Damaged
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION FOUND LT TIE DOWN RAIL LOWER FLANGE DAMAGED BY A SCREW BETWEEN STA 747-767 ABOVE STRINGER 29L.  A NEW TIE DOWN RAIL WAS INSTALLED IAW SRM 53-00-53.
